Panadrex Baby & Infant Syrup 120 Mg/5 ml 100 ml

(0 reviews)

SKU:
Price:
KD‎ 0.450

Quantity:
(0 available)

Total Price:
Share:
PANADREX BABY & INFANT SYRUP - Analgesic - Antipyretic Composition: Each 5 ml contains Paracetamol 120mg Indications: • Fever • Headache • Muscular pain Glass bottle size:100ml
There have been no reviews for this product yet.

Related products